# SDR UHLA201609200443

- Difficulty date: September 20, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 23,689 hours, 17,623 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 SLIDE DEPLOYED. DOOR ASSIST BOTTLE DID NOT ACTIVATE. GIRT BAR WAS ENGAGED IN FLOOR FITTING WHILE INDICATIONS SHOWED IT WAS DISARMED. R & R L2 DOOR SLIDE IAW AMM 25-65-01 AND R & R L2 DOOR FLEXBALL CABLE IAW S170EO-52-10-0001.
